# SDR SWIA200413306

- Difficulty date: May 5, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 7,001 hours, 5,377 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 276003
- Part serial: MAL3718
- Condition: Malfunctioned
- Location: Elevator
- Part time: 6,934 hours, 5,325 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WITH SYSTEM NR 3 TURNED ON LEFT ELEVATOR STUCK IN FULL DOWN POSITION (VISUALLY VERIFIED).  WITH EITHER SYSTEM NR 1 OR NR 2 TURNED ON, LEFT ELEVATOR RETURNS TO NEUTRAL POSITION AND OPERATES NORMALLY.  REPLACED LT ELEVATOR NR 3 PCU AND PCU SHEAR PIN.  OPS CHECK GOOD IAW RII 27-404 AND MM 27-33-01.  P/N:  27600-3, S/N OFF:  MAL3718.
